# SDR DALA2016083106319

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 71,940 hours, 53,445 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

AT FL360, CABIN TEMP WAS REPORTED TOO COLD.  RIGHT PACK TEMP CONTROL VALVE WOULD NOT MOVE TO FULL HOT IN AUTO.  WORKS OK IN MANUAL.  LEFT PACK WOULD NOT GO PAST 3/4 HOT IN AUTO OR MANUAL.  CYCLED AIR SUPPLY ON THE LT PACK.  RESULT WAS LT PACK FAIL.  SINGLE PACK OPERATION AT FL360 RESULTED IN RT PACK FAIL.  CABIN OXYGEN MASKS DEPLOYED.  DURING DESCENT, RECOVERED BOTH PACKS.  REPLACED CABIN TEMP CONTROLLER IAW AMM 21-61.  PERFORMED LT AND RT PACK HEALTH CHECKS IAW WORK CARDS 2120-2277 AND 2120-2758.  NO DEFECTS NOTED. PERFORMED HULL LEAKAGE DECAY CHECK IAW AMM 21-00-00/501.  REPLACED O2 GENERATORS AS NECESSARY ON LP 8936547.
